MathSciNet Relay Station
MathSciNet bibliographic data
MR1389531 46B25 (42C10 46E30)
Müller, Paul F. X.; Schechtman, Gideon A remarkable rearrangement of the Haar system in $L_p$. Proc. Amer. Math. Soc. 125 (1997), no. 8, 2363–2371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement